# SDR CA961128025

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Engine: Pwa JT8D9A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Circuit Breaker
- Part number: BACC18Z5G
- Condition: Open Circuit
- Location: Fuel Heater
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

(CAN) RH ENGINE SHUT DOWN DUE TO HIGH OIL TEMPERATURE INDICATION. TROUBLESHOOTING REVEALED AN OPEN CIRCUIT IN THE CIRCUIT BREAKER WHICH POWERS THE FUEL HEATER, WHICH CAUSED THE FUEL HEATER TO REMAIN ON AND IN TURN CAUSE THE FUEL OIL COOLER TO RAISE THE OIL TEMPERATURE. REPLACED.
